Article Versions
Export Article
Cite this article
  • Normal Style
  • MLA Style
  • APA Style
  • Chicago Style
Research Article
Open Access Peer-reviewed

On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral

P. O. MOHAMMED
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 125-128. DOI: 10.12691/tjant-6-4-5
Received September 15, 2018; Revised November 10, 2018; Accepted November 22, 2018

Abstract

In this paper, some new inequalities of the trapezoid type for h-convex functions via generalized fractional integral are given. The results also provide new estimates on these types of trapezoid inequalities for Riemann-Liouville type fractional operators.

1. Introduction

First, we recall some necessary definitions and mathematical preliminaries of the generalized fractional integrals which are defined by Sarikaya and Ertugral 1.

Let which satisfies the following condition:

We define the following left-sided and right-sided generalized fractional integral operators, respectively, as follows:

(1.1)
(1.2)

The most important feature of generalized fractional integrals is that they generalize some types of fractional integrals such as Riemann-Liouville fractional integral, k-Riemann-Liouville fractional integral, Katugampola fractional integrals, conformable fractional integral, Hadamard fractional integrals, etc. These important special cases of the integral operators (1.1) and (1.2) are mentioned below.

a) If we take the operator (1.1) and (1.2) reduce to the Riemann integral as follows:

b) If we take the operator (1.1) and (1.2) reduce to the Riemann-Liouville fractional integral as follows:

c) If we take the operator (1.1) and (1.2) reduce to the k-Riemann-Liouville fractional integral as follows:

where

and

are given by Mubeen and Habibullah in 2.

Recently, in 1, Sarikaya and Ertugral established the following Trapezoid inequalities for generalized fractional integrals:

Theorem 1.1. Let be a differentiable mapping on with . If is convex on then the following inequality for generalized fractional integrals holds:

where

Theorem 1.2. Let be a differentiable mapping on with If is convex on then the following inequality for generalized fractional integrals holds:

Recently, in 3, Ertugral and Sarikaya established the following Trapezoid inequalities for generalized fractional integrals:

Theorem 1.3. Let be an absolutely continuous mapping on such that where with . If the mapping is

Theorem 1.4. Let be a differentiable mapping on with If the mapping

where .

In 4, Varošanec introduced the following class of functions.

Definition 1.1. Let be a positive function. We say that is -convex, or that belongs to the class , if is nonnegative and for all and we have

(1.3)

If inequality (1.3) is reversed, then is said to be -concave, i.e. .

The systematic study of h-convex functions with their various applications has been given by many authors, see 6, 7, 8, 9, 10.

In this paper, we establish some trapezoid type inequalities via generalized fractional integrals for h-convex functions.

2. New Integral Inequalities via P-preinvexity

For our results, we need the following important fractional integrtal identity 3:

Lemma 2.1. Let be an absolutely continuous mapping on such that , where with . Then the following equality holds:

(2.1)

where

and

Theorem 2.1. Let be an absolutely continuous mapping on such that where with If the mapping is h-convex on then we have the following inequality

Proof. By Lemma 2.1 and h-convexity of on we have

this is the required result.

Remark 2.1. Under assumptions of Theorem 2.1, if then Theorem 2.1 reduces to Theorem 1 in 3.

Remark 2.2. Under assumptions of Theorem 2.1, if then Theorem 2.1 reduces to Theorem 4 in 5.

Corollary 2.1. Under assumptions of Theorem 2.1,

(1) if and , then

(2) if and then

Remark 2.3. Under assumptions of Theorem 2.1,

(1) if and then Theorem 2.1 reduces to Corollary 2 in 3.

(2) if and then Theorem 2.1 reduces to Corollary 3 in 3.

Theorem 2.2. Let be an absolutely continuous mapping on such that where with If the mapping is h-convex on then we have the following inequality

Proof. Using the h-convexity of on Lemma 2.1, and Hölder's inequality, we have

where we have used the fact that

Therefore

Remark 2.4. Under assumptions of Theorem 2.2, if then Theorem 2.2 reduces to Theorem 2 in 3.

Remark 2.5. Under assumptions of Theorem 2.2, if then Theorem 2.2 reduces to Theorem 5 in 5.

Corollary 2.2. Under assumptions of Theorem 2.2, if and then

Remark 2.6. Under assumptions of Theorem 2.2, and then Theorem 2.2 reduce to Corollary 4 in 3.

References

[1]  M. Z. Sarikaya and F. Ertugral, On the generalized Hermite-Hadamard inequalities, (2017), submitted.
In article      
 
[2]  S. Mubeen and G. M Habibullah, k-Fractional integrals and application, Int. J. Contemp. Math. Sciences, 7(2) (2012), 89-94.
In article      
 
[3]  F. Ertugral and M. Z. Sarikaya, Some Trapezoid type inequalities for generalized fractional integral, (2018), submitted.
In article      
 
[4]  M. Tomar, E. Set and M. Z. Sarᵻkaya, Hermite-Hadamard type Riemann-Liouville fractional integral inequalities for convex functions, AIP Conference Proceedings 1726, 020035 (2016).
In article      View Article
 
[5]  H. Kavurmaci, M. Avci and M. E. Ozdemir, New inequalities of Hermite-Hadamard type for convex functions with applications, J. Inequal. Appl., 2011, 2011:86, 11 pp.
In article      
 
[6]  S. Erden and M. Z. Sarikaya, New Hermite Hadamard type inequalities for twice differentiable convex mappings via Green function and applications, Moroccan J. Pure and Appl. Anal.(MJPAA), 2(2) (2016), 107-117.
In article      View Article
 
[7]  P. Burai and A. Hazy, On approximately h-convex functions, J. Convex Anal., 18(2) (2011), 447-454.
In article      
 
[8]  M. Z. Sarᵻkaya, A. Sağlam and H. Yildirim, On some Hadamard-type inequalities for h-convex functions, J. Math. Inequal., 2 (2008) 335-341.
In article      View Article
 
[9]  M. Z. Sarᵻkaya, E. Set and M. E. Özdemir, On some new inequalities of Hadamard type involving h-convex functions, Acta Math. Univ. Comenian. (N.S.), 79(2) (2010), 265-272.
In article      
 
[10]  M. Tunç, On new inequalities for h-convex functions via Riemann-Liouville fractional integration, Filomat 27:4 (2013), 559-565.
In article      View Article
 

Published with license by Science and Education Publishing, Copyright © 2018 P. O. MOHAMMED

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

Cite this article:

Normal Style
P. O. MOHAMMED. On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral. Turkish Journal of Analysis and Number Theory. Vol. 6, No. 4, 2018, pp 125-128. http://pubs.sciepub.com/tjant/6/4/5
MLA Style
MOHAMMED, P. O.. "On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral." Turkish Journal of Analysis and Number Theory 6.4 (2018): 125-128.
APA Style
MOHAMMED, P. O. (2018). On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral. Turkish Journal of Analysis and Number Theory, 6(4), 125-128.
Chicago Style
MOHAMMED, P. O.. "On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral." Turkish Journal of Analysis and Number Theory 6, no. 4 (2018): 125-128.
Share
[1]  M. Z. Sarikaya and F. Ertugral, On the generalized Hermite-Hadamard inequalities, (2017), submitted.
In article      
 
[2]  S. Mubeen and G. M Habibullah, k-Fractional integrals and application, Int. J. Contemp. Math. Sciences, 7(2) (2012), 89-94.
In article      
 
[3]  F. Ertugral and M. Z. Sarikaya, Some Trapezoid type inequalities for generalized fractional integral, (2018), submitted.
In article      
 
[4]  M. Tomar, E. Set and M. Z. Sarᵻkaya, Hermite-Hadamard type Riemann-Liouville fractional integral inequalities for convex functions, AIP Conference Proceedings 1726, 020035 (2016).
In article      View Article
 
[5]  H. Kavurmaci, M. Avci and M. E. Ozdemir, New inequalities of Hermite-Hadamard type for convex functions with applications, J. Inequal. Appl., 2011, 2011:86, 11 pp.
In article      
 
[6]  S. Erden and M. Z. Sarikaya, New Hermite Hadamard type inequalities for twice differentiable convex mappings via Green function and applications, Moroccan J. Pure and Appl. Anal.(MJPAA), 2(2) (2016), 107-117.
In article      View Article
 
[7]  P. Burai and A. Hazy, On approximately h-convex functions, J. Convex Anal., 18(2) (2011), 447-454.
In article      
 
[8]  M. Z. Sarᵻkaya, A. Sağlam and H. Yildirim, On some Hadamard-type inequalities for h-convex functions, J. Math. Inequal., 2 (2008) 335-341.
In article      View Article
 
[9]  M. Z. Sarᵻkaya, E. Set and M. E. Özdemir, On some new inequalities of Hadamard type involving h-convex functions, Acta Math. Univ. Comenian. (N.S.), 79(2) (2010), 265-272.
In article      
 
[10]  M. Tunç, On new inequalities for h-convex functions via Riemann-Liouville fractional integration, Filomat 27:4 (2013), 559-565.
In article      View Article